# SDR F3LA200300072

- Difficulty date: February 18, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N921WA
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23039
- Aircraft time: 63,176 hours, 31,418 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED SMALL PUNCTURE IN TRANSITION PANEL BETWEEN STA. 767 AND 794.  REPAIRED PANEL PER SRM 53-10-13 AND SOPM 20-4-02.
